# SDR DALA107359868

- Difficulty date: April 4, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 71,773 hours, 67,564 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WROTE UP THAT THE EMERGENCY LIGHT SWITCH WAS IN ARM POSITION. FOUND ALL EMERGENCY BATTERIES DEAD.  MX R & R ALL EMERGENCY BATTERIES.
